What Causes Recurring Itchy Patch On The Lower Leg?
Looks like eczema, topical steroids, antihistaminic & moisturising cream
Thanks for being at healthcaremagic
I am Dr Asmeet Kaur Sawhney, a dermatologist.
I have gone through your complaints as well as reviewed the attached photograph.
According to me it looks like an eczematous patch.
You should keep your leg as much moisturised as possible as it will avoid recurrences.
If I was your treating doctor I would recommend you to apply potent topical steroid like clobetasol propionate cream or betamethasone cream on this patch twice daily for 2 weeks along with frequent and liberal application of a good moisturising cream containing white soft paraffin on the entire leg.
Besides this take antihistaminic like tablet Cetrizine 10 mg once or twice daily depending on the intensity of itching.
Steroidal preparations are prescription drugs and you need to see the doctor in person to get them.
Moreover avoid using harsh soaps and don't use hot water for bathing and instead use lukewarm water.